# SDR RRXA95009

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER AT LONGERON 31R AND Y=12 CORRODED PAST LIMITATIONS IAW 53-2-0.  REPAIRED FINGER DOUBLER IAW SKA 95251-5 AND TREATED AREA IAW SRM 58-1-8.
